A local Lagrange interpolation method based on C¹ cubic splines on Freudenthal partitions

Nürnberger, Günther ; Schumaker, Larry L. ; Hecklin, Gero ; Zeilfelder, Frank

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Mathematics of Computation
Volume: 77
Issue number: 262
Page range: 1017-1036
Place of publication: Providence, RI
Publishing house: American Mathematical Soc.
ISSN: 0025-5718 , 1088-6842
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item